# SDR A6WA201543289

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,058 hours, 36,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROWS 2 - 6 INOPERATIVE.  EMER EXIT SIGN AT ROW 8A INOPERATIVE.
